# SDR SWAA2024072402674

- Difficulty date: June 18, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Pulled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242CF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] TRIMMED SHAPE FOR NEW FLOOR PANEL FROM BMS4-17TYVI LOT 1553922-1; LOCATED INSERT HOLES AND UP-SIZED INSERTS HOLES; ALL THE WORK WAS PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A AND PARAGRAPH 4.A; TABLE 204 AS WELL AS IAW DRAWING 144A5810 SHEET 123.;[02] INSTALLED INSERTS WITH BMS5-107 ADHESIVE LOT AK3BA2380A-A; CURED ADHESIVE; UNDER A HEAT LAMP USING THERMOMETER; CAL ID: ATS2402 CAL DUE: 08/2024 TO MONITOR THE TEMPERATURE OF THE CURE; ALL OF THE WORK WAS PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A; PARAGRAPH 4.A. TABLE 204 AND PARAGRAPH 5.S.(1); ALSO IAW DRAWING 144A5810 SHEET 123.;[03] JOB COMPLETE.
